# SDR 9520459153

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Manifolds
- Condition: Malfunctioned
- Location: Cabin Oxy Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MULTIPLE OXYGEN SYSTEM MANIFOLDS FAILED SYSTEM CHECK.  REPLACED MANIFOLDS.  OPERATIONAL CHECK OK.
